# SDR USAA040758

- Difficulty date: October 18, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,929 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON, SKIN 1.5 INCH CRACK, BS 727D AT S23R.  INSTALLED DOUBLER IAW SRM 53-00-01 FIG 229.
